MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-623
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated based on date of awareness.No date was provided in the complaint.
 
Event or Problem Description
According to the complaint, the nurse was not able to activate the needle shield device on the safepico and was pricked by the needle at the end of the arterial sampling.
 
Additional Manufacturer Narrative
Date of awareness is now provided, to be 2022-nov-16.The safepico in this complaint is not available for investigation.But investigations is currently still ongoing.
 
Additional Manufacturer Narrative
The radiometer investigation has found that the root cause was traced to manufacturing, where the glue from the barcode label melts after the sterilisation process and can stick to the needle shield device of the safepico.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
pearlyn pah
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key15842065
Report Number3002807968-2022-00039
Device Sequence Number17603865
Product Code JKA
UDI-Device Identifier05700699566232
UDI-Public(01)05700699566232
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number956-623
Device Catalogue Number956-623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer11/16/2022
12/22/2022
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date12/20/2022
01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown